Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

What can be done to get rid of white spots near my vagina ?

Hi ... i have had like white spots not inside my vagina just far up before reaching my vagina. Like its on my outside skin and i have had them for years but never really put too much attention to it. They don t bother me, i would just want to know what it might be? and what i can do to get rid of them? is it bad?
Asked On : Sat, 2 Apr 2011
Answers:  1 Views:  262
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Thanks for your query.

You mentioned that they are white and you do not have any problem with them.

If the spots are not raised above the skin level there Is a possibility of them being vitiligo.

It is a autoimmune condition related to skin.

You kindly visit a dermatologist and get It examined without hesitation.

Hope I have answered your query.

I will be available for your follow up queries If any.

Wishing you good health.

Answered: Mon, 11 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor